Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Dirichlet forms associated with hypercontractive semigroups

Author: James G. Hooton
Journal: Trans. Amer. Math. Soc. 253 (1979), 237-256
MSC: Primary 47D05; Secondary 47B25, 47F05
MathSciNet review: 536945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit a class of probability measures on $ {\textbf{R}^n}$ such that the associated Dirichlet form is represented by a selfadjoint operator A and such that $ {e^{ - tA}}$ is a hypercontractive semigroup of operators. The measures are of the form $ d\mu \, = \,{\Omega ^2}\,dx$ where $ \Omega $ has classical first derivatives and $ {L^p}$ second derivatives, p determined by n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05, 47B25, 47F05

Retrieve articles in all journals with MSC: 47D05, 47B25, 47F05

Additional Information

PII: S 0002-9947(1979)0536945-5
Keywords: Dirichlet form, hypercontractive semigroup, logarithmic Sobolev inequality, $ {L^p}$-contractive semigroup
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia